[Un groupe de Wilson de croissance exponentielle non-uniforme]
Cette Note construit un groupe W de type fini dont la croissance des boules est exponentielle, mais pour laquelle l'infimum des taux de croissance vaut 1 – en d'autres termes, W est de croissance exponentielle non-uniforme.
Ceci répond à une question de Mikhael Gromov (Structures métriques pour les variétés riemanniennes, in : J. Lafontaine, P. Pansu (Eds.), CEDIC, Paris, 1981).
Cette construction donne aussi un groupe de croissance intermédiaire V ressemblant localement à W dans le sens que (en changeant le système générateur de W) des boules de rayon arbitrairement grand coïncident dans les graphes de Cayley de V et W.
This Note constructs a finitely generated group W whose word-growth is exponential, but for which the infimum of the growth rates over all finite generating sets is 1 – in other words, of non-uniformly exponential growth.
This answers a question by Mikhael Gromov (Structures métriques pour les variétés riemanniennes, in: J. Lafontaine, P. Pansu (Eds.), CEDIC, Paris, 1981).
The construction also yields a group of intermediate growth V that locally resembles W in that (by changing the generating set of W) there are isomorphic balls of arbitrarily large radius in V and W's Cayley graphs.
Accepté le :
Publié le :
Laurent Bartholdi 1
@article{CRMATH_2003__336_7_549_0, author = {Laurent Bartholdi}, title = {A {Wilson} group of non-uniformly exponential growth}, journal = {Comptes Rendus. Math\'ematique}, pages = {549--554}, publisher = {Elsevier}, volume = {336}, number = {7}, year = {2003}, doi = {10.1016/S1631-073X(03)00131-6}, language = {en}, }
Laurent Bartholdi. A Wilson group of non-uniformly exponential growth. Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 549-554. doi : 10.1016/S1631-073X(03)00131-6. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(03)00131-6/
[1] L. Bartholdi, Groups of intermediate growth, 2002, submitted
[2] Uniform exponential growth for linear groups, Internat. Math. Res. Notices, Volume 31 (2002), pp. 1675-1683
[3] On the Milnor problem of group growth, Dokl. Akad. Nauk SSSR, Volume 271 (1983) no. 1, pp. 30-33
[4] Structures métriques pour les variétés riemanniennes (J. Lafontaine; P. Pansu, eds.), CEDIC, Paris, 1981
[5] Uniform growth in groups of exponential growth, Geom. Dedicata, Volume 95 (2002), pp. 1-17
[6] Some questions of Edjvet and Pride about infinite groups, Illinois J. Math., Volume 30 (1986) no. 2, pp. 301-316
[7] D.V. Osin, The entropy of solvable groups, Ergodic Theory Dynamical Systems, 2003, to appear
[8] J.S. Wilson, On exponential and uniformly exponential growth for groups, Preprint, 2002, http://www.unige.ch/math/biblio/preprint/2002/growth.ps
- The smallest Mealy automaton generating an indicable regular branch group, Forum Mathematicum, Volume 36 (2024) no. 2, p. 495 | DOI:10.1515/forum-2023-0246
- Numerical upper bounds on growth of automaton groups, International Journal of Algebra and Computation, Volume 32 (2022) no. 01, p. 159 | DOI:10.1142/s0218196722500072
- Lower bound on growth of non-elementary subgroups in relatively hyperbolic groups, Journal of Group Theory, Volume 0 (2022) no. 0 | DOI:10.1515/jgth-2021-0110
- On growth of generalized Grigorchuk's overgroups, Algebra and Discrete Mathematics, Volume 30 (2020) no. 1, p. 97 | DOI:10.12958/adm1451
- An automata group of intermediate growth and exponential activity, Journal of Group Theory, Volume 21 (2018) no. 4, p. 573 | DOI:10.1515/jgth-2017-0046
- On amenability of groups generated by homogeneous automorphisms and their cracks, Forum Mathematicum, Volume 28 (2016) no. 6, p. 1205 | DOI:10.1515/forum-2015-0231
- Exponential growth rates of free and amalgamated products, Israel Journal of Mathematics, Volume 212 (2016) no. 2, p. 521 | DOI:10.1007/s11856-016-1299-4
- On some universal construction of minimal topological generating sets for inverse limits of iterated wreath products of non-Abelian finite simple groups, Journal of Algebraic Combinatorics, Volume 42 (2015) no. 2, p. 365 | DOI:10.1007/s10801-015-0584-3
- The characterization by automata of certain profinite groups, Journal of Pure and Applied Algebra, Volume 219 (2015) no. 5, p. 1564 | DOI:10.1016/j.jpaa.2014.06.016
- A finitely generated just-infinite profinite branch group which is not positively finitely generated, Archiv der Mathematik, Volume 102 (2014) no. 3, p. 219 | DOI:10.1007/s00013-013-0597-x
- The Automaton Realization of Iterated Wreath Products of Cyclic Groups, Communications in Algebra, Volume 42 (2014) no. 3, p. 1354 | DOI:10.1080/00927872.2012.738749
- On the automaton complexity of wreath powers of non-abelian finite simple groups, Journal of Algebra, Volume 405 (2014), p. 232 | DOI:10.1016/j.jalgebra.2014.01.038
- Ordering the space of finitely generated groups, arXiv (2013) | DOI:10.48550/arxiv.1301.4669 | arXiv:1301.4669
- The rank and generating set for inverse limits of wreath products of Abelian groups, Archiv der Mathematik, Volume 99 (2012) no. 6, p. 557 | DOI:10.1007/s00013-012-0456-1
- The Rank and Generating Set for Iterated Wreath Products of Cyclic Groups, Communications in Algebra, Volume 39 (2011) no. 7, p. 2622 | DOI:10.1080/00927872.2010.544697
- Iterated monodromy groups, Groups St Andrews 2009 in Bath (2011), p. 41 | DOI:10.1017/cbo9780511842467.004
- Finite generation of iterated wreath products, Archiv der Mathematik, Volume 95 (2010) no. 4, p. 301 | DOI:10.1007/s00013-010-0169-2
- On amenability of automata groups, Duke Mathematical Journal, Volume 154 (2010) no. 3 | DOI:10.1215/00127094-2010-046
- Amenability and non-uniform growth of some directed automorphism groups of a rooted tree, Mathematische Zeitschrift, Volume 263 (2009) no. 2, p. 265 | DOI:10.1007/s00209-008-0417-3
- Branch rings, thinned rings, tree enveloping rings, Israel Journal of Mathematics, Volume 154 (2006) no. 1, p. 93 | DOI:10.1007/bf02773601
- Relating exponential growth in a manifold and its fundamental group, Proceedings of the American Mathematical Society, Volume 133 (2004) no. 4, p. 995 | DOI:10.1090/s0002-9939-04-07755-x
Cité par 21 documents. Sources : Crossref, NASA ADS
Commentaires - Politique